MathSciNet Relay Station
MathSciNet bibliographic data
MR229933 34.75
Coleman, Bernard D.; Mizel, Victor J. On the stability of solutions of functional-differential equations. Arch. Rational Mech. Anal. 30 1968 173–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement